I've been on Yazmin for a year and a half and then I moved to the US and the doctor prescribed to me this birth control because the Yazmin had a side effect of causing cysts. I got the BCP for my acne and the one I used prior is fantastic cleared up the trouble spots of my face, as well as my back and shoulders. I'm just wondering how other people thought the pill affected acne (if at all). Also, I've been trying to drop 20-25 lbs for a few months now and I'm worried this is going to make me gain and completely revert my process. Did any of you experience weight gain or was it smooth sailing?
Everyone reacts differently on the different Birth control I know of several people taking this just for the acne control. And it does not appear that they are gaining any weight But everyone is different the best you can do is try it for a few months and see how it works for you If there are any problems let the doctor know and try another is the best you can do. Best of luck hope it works out for you.Chuck1957
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 9 answers
Posted 19 Mar 2010 • 2 answers
Posted 15 Dec 2011 • 2 answers
Posted 27 Sep 2015 • 0 answers
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer